# SDR AJXA2025071600032

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225GT
- Make and model: Cessna 750
- Aircraft serial: 7500242
- Aircraft time: 6,147 hours, 3,522 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 927463
- Part serial: 113
- Condition: Unserviceable
- Location: Generator Nr 1
- Part time: 30 hours, 10 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: G, H
- Precautionary procedure: A, B

## Discrepancy

DURING FLIGHT AT FL450 AIRCRAFT LOST POWER ON EICAS DISPLAY UNITS, 1 ,2, AND 3 CAUSED DUE TO A POWER LOSS ON THE NR 1 POWER BUSS. THE LOSS OF ONE THE NR 1 BUSS WAS CAUSED BY A FAILED GENERATOR CONTROL UNIT. THE LOSS OF POWER ON THE NUMBER ONE BUS ALSO CAUSED THE AUTOPILOT TO DISENGAGE AND THE LOSS OF POWER TO THE DIGITAL PRESSURIZATION CONTROLLER.
